Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Psychological reasons for erectile dysfucntion in young males - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi is it bad for a 23 yr old man to have erectile dysfunction
Doctor :   No
User :   what do you suggest
Doctor :   The erectile dysfunction in young males is mainly psychological unless there is a gross medical problem
Doctor :   The common cause is psychogenic in nature
User :   i can understand that
User :   but what do you suggest i do?
Doctor :   you should get a counselling from a Sexologist
User :   i will look it up, is that covered under medical insurace?
Doctor :   I think it should be
Doctor :   however I am not sure
Doctor :   Hello are you with me?
Doctor :   Are you there?
User :   yes im here
User :   so those pills such as cialis arent for younger men?
Doctor :   They help when there is gross dysfunction
Doctor :   even if it is a psychogenic cause
User :   ok
Doctor :   but finally one has to remove the cause rather than temporary pills
User :   thank you i will look it up
Doctor :   Ok
Doctor :   DO not worry
Doctor :   Please fill the feedback form
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor